# SDR USAA2014061900013

- Difficulty date: June 19, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 40,674 hours, 23,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR SLIDE ARMED BUT STILL INDICATING OPEN.  PINNED DOOR BLOW & SLIDE.  SEQUENCED DOOR & ARM MECHANISM.  DOOR ARMS, OPENS & CLOSES PROPERLY.
